ArticleJournal of clinical and diagnostic research : JCDR2014
Diclofenac-serratiopeptidase combination induced stevens - johnson syndrome - a rare case report with review of literature.
Article in Journal of clinical and diagnostic research : JCDR, 2014. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 9 citations in OpenAlex.
- Ibuprofen Lyell's Syndrome In An Eight-Year-Old Child.Annals of burns and fire disasters · 2023Article
- Serratiopeptidase: Insights into the therapeutic applications.Biotechnology reports (Amsterdam, Netherlands) · 2020Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions (SCAR) which are frequently caused by exposure to drugs and cause significant morbidity and mortality. A careful literature search revealed that only a few reports of diclofenac induced and one case of serratiopeptidase associated case report of SJS or TEN have been published till date. However, to our knowledge, no case report of diclofenac-serratiopeptidase combination induced SJS have been published till date. In this backdrop, we describe the first case of a 62-year-old woman who developed diffuse, erythematous rash on face, trunk and both extremities which later turned into blisters following five day treatment with diclofenac and serratiopeptidase combination. There was extensive ulceration of buccal, genital and ocular mucosa. The body surface area involvement of the patient at the time of presentation was 9%. A provisional diagnosis of SJS was made by the treating physician. After administration of intravenous antibiotic, topical antiseptic, anti-histamine, topical lubricants, fluid therapy and parenteral nutrition patient recovered and were discharged.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.